MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Silastic® Foley Catheter; Latex Foley Catheter
Catalog Number 33620
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that miramichi unit was have issues with the bd silastic catheters, having an increased number of blocked catheters.Customer could flush all they want but nothing comes back out, and water was very hard to remove from the bulb as the catheters collapse on its own pipe.Demi even had to send a patient to er as the patient couldn't deflate the bulb, and another patient almost had the same thing happened to her, but then finally found a way to remove it after playing with it for more than 20 mins.Same thing happened to me the last night i was on call it took me forever to remove the water from the bulb as the pipe would just collapse on itself while trying to remove the water from the bulb.Some patient ends up with very full bladders because of this issue and the only way urine comes out in the bag of from the penis (for the ones that has suprapubic catheters) was if their bladders are super full.This has been happening not just in neguac but everywhere.I had never tested balloon before inserting a catheter ever.There was not a million ways to put a catheter in, and we have been doing so for years, i don't think we all of a sudden lost our ability to put a catheter.

Brand Name
Bard® Silastic® Foley Catheter
Common Device Name
Latex Foley Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key23769559
Report Number1018233-2025-10932
Device Sequence Number9750587
Product Code EZL
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33620
Device Lot NumberNGKV1949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer08/06/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown